# SDR COEA2015062502900

- Difficulty date: June 25, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 32,076 hours, 35,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671205200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  REAR FUSELAGE LT LOWER LATERAL SKIN DENTED AFT OF REAR ENTRY DOOR FROM CONTACT WITH SHOOT BOLT AT LEVEL OF STRINGER 12L.  REPAIRED BY SRAS CE-3803 15 9427 DATED 7 15 15.
